# SDR 2007UALA02745

- Difficulty date: July 19, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 65,764 hours, 10,698 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 246 VERTICAL STIFFENER AT FWD FACE, RBL 11, CRACKED AT BEND RADIUS.  [08-14-07]   REMOVED AND REPLACED VERTICAL STIFFENER PER SRM 53-10-51, PARAGRAPH 3.  AIRPLANE READY FOR SERVICE. SUSPECT FATIGUE EXACERBATED BY ASSEMBLY PRE-LOAD.
